On graphs with the same restricted U-polynomial and the U-polynomial for rooted graphs

Research output: Contribution to journalArticle

Abstract

In this abstract, we construct explicitly, for every k, pairs of non-isomorphic trees with the same restricted U-polynomial; by this we mean that the polynomials agree on terms with degree at most k. The construction is done purely in algebraic terms, after introducing and studying a generalization of the U-polynomial to rooted graphs.

Original languageEnglish
Pages (from-to)185-190
Number of pages6
JournalElectronic Notes in Discrete Mathematics
Volume68
DOIs
Publication statusPublished - 1 Jul 2018

Keywords

  • chromatic symmetric function
  • Stanley's conjecture
  • U-polynomial

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On graphs with the same restricted U-polynomial and the U-polynomial for rooted graphs'. Together they form a unique fingerprint.

  • Cite this